NEW APPROACH ON MAXIMIZATION OF INVESTMENT PORTFOLIOS FOR A BETTER RENTABILITY IN THE CONTRIBUTIONS
DOI:
https://doi.org/10.18041/1909-2458/ingeniare.30.7926Keywords:
Pension scheme, optimal control plan, return of contributions, game theoretic, interest rateAbstract
In this work, it showed how investment portfolios of a pension scheme are often maximized within the presence of return clause of contributions is presented. This clause permited return of accumulated contributions along side predetermined interest from harmless asset to members’ families whenever death occurs to their relations. Also considered herein are investments in cash, marketable security and loan to extend the entire accumulated funds of the pension scheme left to be distributed among the surviving members such the worth models of marketable security and loan followed geometric Brownian motions. the sport theoretic approach, separation of variable technique and mean variance utility were wont to obtain closed form solutions of the optimal control plans for the assets and therefore the efficient frontier. Next, the consequence of some parameters on the optimal control plans with time is numerically analysed. Furthermore, a theoretical comparison of our result with an existing result was given.
Downloads
References
E. E. Akpanibah , B. O. Osu, “Optimal Portfolio Selection for a Defined Contribution Pension Fund with Return Clauses of Premium with Predetermined Interest Rate under Mean variance Utility”, Asian Journal of Mathematical Sciences, vol. 2, nro 2, pp. 19 - 29, February 2018. Disponible: https://www.researchgate.net/publication/330858069_Optimal_Portfolio_Selection_for_a_Defined_Contribution_Pension_Fund_with_Return_Clauses_of_Premium_with_Predetermined_Interest_Rate_under_Mean-variance_Utility
E. E. Akpanibah,B. O. Osu, B. I. Oruh , C. N. Obi, “Strategic Optimal Portfolio Management for a Dc Pension Scheme with Return Of Premium Clauses”, Transactions of the Nigerian Association of Mathematical Physics, vol. 8, nro 1, pp. 121-130, January (2019). Disponible: http://e.nampjournals.org/product-info.php?pid3802.html
E. E. Akpanibah, B. O. Osu, S.A. Ihedioha, “On the optimal asset allocation strategy for a defined contribution pension system with refund clause of premium with predetermined interest under Heston’s volatility model”, J. Nonlinear Sci. Appl., vol. 13, nro 1, pp. 53-64, January (2020). http://dx.doi.org/10.22436/jnsa.013.01.05
E.E. Akpanibah, B.O. Osu, B. I. Oruh, O. C. Ukwuoma, E. O. Eze, “On the maximization of investment portfolios with returns of contributions”, MathLAB Journal, vol. 6, pp. 1-16, August (2020). Disponible: https://purkh.com/index.php/mathlab/article/view/806/769
T. Bjo¨rk, A. Murgoci, “A general theory of Markovian time inconsistent stochastic control problems, Working Paper, Stockholm School of Economics”, October (2010). Disponible: http://ssrn.com/abstract=1694759
A. J. Cairns, D. Blake, K. Dowd, “Stochastic lifestyling: optimal dynamic asset allocation for defined contribution pension plans”, Journal of Economic Dynamics & Control, vol. 30, nro 5, pp. 843-877, May (2006). https://doi.org/10.1016/j.jedc.2005.03.009
G. Deelstra, M. Grasselli, P. F. Koehl, “Optimal investment strategies in the presence of a minimum guarantee”. Insurance, vol. 33, nro 1, pp. 189-207, August (2003). https://doi.org/10.1016/S0167-6687(03)00153-7
J. Gao, “Optimal portfolios for DC pension plan under a CEV model”, Insurance Mathematics and Economics, vol. 44, nro 3, pp. 479-490, June (2009). https://doi.org/10.1016/j.insmatheco.2009.01.005
L. He, Z. Liang, “Optimal financing and dividend control of the insurance company with fixed and proportional transaction costs”, Insurance: Mathematics & Economics, vol. 44, nro 1, pp. 88-94, February (2009). https://doi.org/10.1016/j.insmatheco.2008.10.001
L. He, Z. Liang, “The optimal investment strategy for the DC plan with the return of premiums clauses in a mean-variance framework”, Insurance, vol. 53, nro 3, pp. 643-649, November (2013). https://doi.org/10.1016/j.insmatheco.2013.09.002
D. Li, X. Rong, H. Zhao, B. Yi, “Equilibrium investment strategy for DC pension plan with default risk and return of premiums clauses under CEV model”, Insurance, vol. 72, pp. 6-20, January (2013). https://doi.org/10.1016/j.insmatheco.2016.10.007
Z. Liang, J. Huang, “Optimal dividend and investing control of an insurance company with higher solvency constraints”, Insurance: Mathematics & Economics, vol. 49, nro 3 pp. 501-511, November (2011). https://doi.org/10.1016/j.insmatheco.2011.08.008
H. M. Markowitz, “Portfolio selection”. Journal of Finance, vol. 7, pp. 77-91, March (1952). Disponible: https://www.jstor.org/action/doBasicSearch?Query=no%3A1+AND+sn%3A0022-1082+AND+sp%3A77+AND+vo%3A7+AND+year%3A1952&ymod=Your+request+did+not+match+any+items.
K. N. Njoku, B. O. Osu, E.E. Akpanibah, R. N. Ujumadu, “Effect of Extra Contribution on Stochastic Optimal Investment Strategies for DC Pension with Stochastic Salary under the Affine Interest Rate Model”, Journal of Mathematical Finance, vol. 7, nro 4, pp. 821-833, June (2017). Disponible: https://www.researchgate.net/publication/320666357_Effect_of_Extra_Contribution_on_Stochastic_Optimal_Investment_Strategies_for_DC_Pension_with_Stochastic_Salary_under_the_Affine_Interest_Rate_Model
B. O. Osu, E. E. Akpanibah, K. N. Njoku, “On the Effect of Stochastic Extra Contribution on Optimal Investment Strategies for Stochastic Salary under the Affine Interest Rate Model in a DC Pension Fund”, General Letters in Mathematics, vol. 2, nro 3, pp. 138-149, June (2017). https://doi.org/DOI:10.31559/glm2016.2.3.5
D. Sheng, X. Rong, “Optimal time consistent investment strategy for a DC pension with the return of premiums clauses and annuity contracts”, Hindawi Publishing Corporation vol. 2014, pp. 1-13, June (2014). http://dx.doi.org/10.1155/2014/862694
Y. Wang, S. Fan, H. Chang, “DC Pension Plan with the Return of Premium Clauses under Inflation Risk and Volatility Risk”, J. Sys. Sci. & Math. Scis., vol. 38, nro 4, pp. 423-437, July (2018). Disponible: http://sysmath.com/EN/abstract/abstract13391.shtml
J. Xiao, Z. Hong, C. Qin, “The constant elasticity of variance (CEV) model and the Legendre transform-dual solution for annuity contracts”, Insurance, vol. 40, nro 2, pp. 302-310, March (2007). https://doi.org/10.1016/j.insmatheco.2006.04.007
Y. Zeng, Z. Li, “Optimal time consistent investment and reinsurance policies for mean-variance insurers”, Insurance: Mathematics & Economics, vol. 49, nro 1, pp. 145-154, July (2011). https://doi.org/10.1016/j.insmatheco.2011.01.001
C. Zhang, X. Rong, “Optimal investment strategies for DC pension with a stochastic salary under affine interest rate model”, Hindawi Publishing Corporation, vol. 2013, pp. 1-11, February (2013). http://dx.doi.org/10.1155/2013/297875
H. Zhao, J. Cao, “Optimal investment with multiple risky assets for an insurer in an incomplete market”, Hindawi Publishing Corporation. Volume 2013, 1-12, March (2013). https://doi.org/10.1155/2013/751846
Downloads
Published
Issue
Section
License
Copyright (c) 2021 Ingeniare

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.